Alert archive / Maine / Frost Advisories in 2020
Frost Advisory 13, NWS Gray, ME
NWS Gray, ME issued this frost advisory at Sep 21, 2020, 3:18 PM EDT for 5 counties in Maine; Hillsborough County, Rockingham County, New Hampshire. It took effect at Sep 22, 2020, 12:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2020, 3:18 PM EDT (19:18 UTC)
- In effect from
- Sep 22, 2020, 12:00 AM EDT
- Expired
- Sep 22, 2020, 5:32 AM EDT
- In force
- 6 hr
- Issued by
- NWS Gray, ME
Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, York County, ME, Hillsborough County, NH, Rockingham County, NH
The radar
The Portland,ME radar (KGYX), 34 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.3 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2231 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
429 WWUS71 KGYX 211918 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 318 PM EDT Mon Sep 21 2020 MEZ023>027-NHZ012-014-220330- /O.NEW.KGYX.FR.Y.0013.200922T0400Z-200922T1300Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Eastern Hillsborough-Coastal Rockingham- Including the cities of Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Manchester, Pelham, Nashua, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, and Seabrook 318 PM EDT Mon Sep 21 2020 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...In New Hampshire, Eastern Hillsborough and Coastal Rockingham Counties. In Maine, Coastal York, Coastal Cumberland, Sagadahoc, Lincoln and Knox Counties. * WHEN...From midnight tonight to 9 AM EDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
4 follow-up statements
350 WWUS71 KGYX 211927 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 327 PM EDT Mon Sep 21 2020 MEZ023>027-NHZ012-014-220330- /O.CON.KGYX.FR.Y.0013.200922T0400Z-200922T1300Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Eastern Hillsborough-Coastal Rockingham- Including the cities of Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Manchester, Pelham, Nashua, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, and Seabrook 327 PM EDT Mon Sep 21 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... * WHAT...Temperatures as low as 32 will result in patchy frost formation in sheltered locations. * WHERE...In New Hampshire, Eastern Hillsborough and Coastal Rockingham Counties. In Maine, Coastal Cumberland, Sagadahoc, Lincoln, Knox and Coastal York Counties. * WHEN...From midnight tonight to 9 AM EDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
784 WWUS71 KGYX 220228 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 1028 PM EDT Mon Sep 21 2020 MEZ023>027-NHZ012-014-221030- /O.CON.KGYX.FR.Y.0013.200922T0400Z-200922T1300Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Eastern Hillsborough-Coastal Rockingham- Including the cities of Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Manchester, Pelham, Nashua, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, and Seabrook 1028 PM EDT Mon Sep 21 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY... * WHAT...Temperatures as low as 31 will result in frost formation. * WHERE...In New Hampshire, Eastern Hillsborough and Coastal Rockingham Counties. In Maine, Coastal Cumberland, Sagadahoc, Lincoln, Knox and Coastal York Counties. * WHEN...Until 9 AM EDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
867 WWUS71 KGYX 220758 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME Issued by National Weather Service Caribou ME 358 AM EDT Tue Sep 22 2020 MEZ023>027-NHZ012-014-221300- /O.CON.KGYX.FR.Y.0013.000000T0000Z-200922T1300Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Eastern Hillsborough-Coastal Rockingham- Including the cities of Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Manchester, Pelham, Nashua, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, and Seabrook 358 AM EDT Tue Sep 22 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...In New Hampshire, Eastern Hillsborough and Coastal Rockingham Counties. In Maine, Coastal Cumberland, Sagadahoc, Lincoln, Knox and Coastal York Counties. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
974 WWUS71 KGYX 220932 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 532 AM EDT Tue Sep 22 2020 MEZ023>027-NHZ012-014-221045- /O.CAN.KGYX.FR.Y.0013.000000T0000Z-200922T1300Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Eastern Hillsborough-Coastal Rockingham- Including the cities of Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Manchester, Pelham, Nashua, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, and Seabrook 532 AM EDT Tue Sep 22 2020 ...FROST ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this frost advisory went out at Sep 21, 11:04 AM EDT, 4 hours 14 minutes earlier.
Area forecast discussion, Sep 21, 11:04 AM EDT, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1104 AM EDT Mon Sep 21 2020
.SYNOPSIS...
Mainly dry weather continues through mid week. Our cooler than
normal temperatures will moderate with above average values
expected by the second half of the week. Hurricane Teddy will
remain well offshore Monday before passing east of our region on
Tuesday. High pressure will follow for the foreseeable future.
Chances for widespread rainfall remain low through the end of
the week.
&&
.NEAR TERM /TODAY/...
1100 AM...After conferring with neighboring offices and local
emergency management, a coastal flood advisory has been issued
for coastal York and Rockingham counties with minor flooding and
signifiCant splash-over expected with continued strong surf.
945 AM...Another round of minor tweaks to temperature and dew
points this morning according to trends with little change to
the forecast. Expired Frost/Freeze products.
630 AM...Minor ESTF update to reflect the current mesonet in
near term grids.
Prev Disc...
At 06z...a sprawling 1038 millibar high was centered over
northern New England. GOES infrared imagery showed clear skies
across the region. I expect we'll see some patchy stratus and fog
develop over a few interior valleys during the next few hours.
Otherwise...after another chilly and frosty start temperatures
should rebound into the lower and mid 60s under bright sunshine.
The gradient will be relatively light today with the high
center parked nearby. The light northeast flow should turn
onshore by afternoon near the coast. I adjusted the dew points
down by several degrees relative to the machine guidance for the
midday and afternoon hours...resulting in slightly lower
minimum relative humidity values.
&&
.SHORT TERM /TONIGHT THROUGH TUESDAY/...
For tonight...a clear start to the night along with light winds
under the surface high. However...an offshore impulse will
begin interacting with Hurricane Teddy and help pull the storm
back to the west. The gradient will begin to increase over our
coastal and eastern zones and we'll see a bit more wind there as
the night progresses along with a few high clouds. It'll be
another cold night with many inland communities dropping to near
or below freezing. On Tuesday...the gradient will continue to
increase as Teddy tracks well offshore to our east. It'll be a
breezy day with northerly winds of 10 to 20 mph with a few
higher gusts. With the exception of a low chance of showers near
midcoast Maine...it'll be another dry day. The low relative
humidity values...gusty winds...and mild temperatures will
likely result in an elevated fire danger.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
500 MB pattern across NOAM and environs, which has been fairly
weakly amplified over the last few days, gradually transitions
to a more amplified patter through the weekend and into next
week. PArt of this is due to Teddy, as it will help amplify
troughing to our N and E, while another trough digs equatorward
over the wrn CONUS. Ultimately, once Teddy passes and helps
develop that trough to the NE, we will actually see warmer ridging
over the area late this week and thru the weekend, with little
if any precip expected.
Teddy makes its closest pass to New England Tue night, when it
is forecast to SE of Yarmouth, NS and turning to the NE. Fairly
tight pres gradient between it and strong high to the N will
produce some gusty N-NW winds Tue night. Still, given timing /at
night/, and distance from the storm would expect sustained
winds of 10-15 mph with some gusts of 25-30 mph in ME, and less
than that in NH overnight, with lkly very little wind as far W
as the CT vly. Also given the dry airmass, any precip will
lkly be limited to far ern zones, and even this shouldn't amt
to much, if anything, based on the current track. Persistent
mixing overnight in neutral advection, and 850 temps close to
10C should make for a warmer than we're used to with lows in the
low to mid 40-s mtns, to the low 50s in srn NH and on the
coast.
Wed will see Teddy heading NE into Newfoundland, and any rain in
the east will be ending, but NW winds will persist thru the day
with gust to around 25 mph or so, and clearing skies in the
morning. A well mixed boundary lyr should produce highs in the
upper 60s N, to the mid 70s in the south. Prime downslope areas,
like Portland, could see temps near 80.
500 Mb ridging should persist through the end of the week into
the weekend, although a very weak front will move through on
thu, but should have little effect o sensible other than a
period with a few more clouds. Highs Thu ahead of the front
will once again range from upper to 60s to mid to upper 70s.
FRiday through Sunday look mainly sunny and dry with highs in
the upper 60s to mid 70s, and overnight lows in the mid 40s to
low 50s. Will likely see some sea breeze developing over the
weekend which could keep the coast a bit cooler. The next chc
for rain isn't until Sunday night or Monday.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
Short Term /Through Tuesday/...Lcl brief LIFR conditions psb
over northern and western NH in patchy valley fog btw 09 and 12z
today and again 09 to 12z tues. Otherwise, VFR conditions
expected.
Long Term...Mainly VFR Tue night through Friday. Some N-NW wind
gusts to 25 kts or so possible at KPSM/KPWM/KRKD/KAUG Tue night
into Wed as Teddy passes to our east.
&&
.MARINE...
Short Term /Through Tuesday/...SCAs will remain for the outer
waters. Long period swell from Hurricane Teddy will continue to
build through the period. By Tuesday...winds will also be
increasing as the gradient tightens over the waters with a Gale
Watch issued starting Tuesday afternoon for the outer waters.
Long Term...Strongest winds from Teddy will be Tue night, and
gales will possible especially E of Casco Bay. Swell from Teddy
will also help push seas to 10-15 ft Tue night as well. Seas
diminish Wed and Wed night, with SC winds holding thru the day
on Wed.
&&
.FIRE WEATHER...
Lighter winds are expected today along with onshore winds near
the coast. However...minimum relative humidity values should
still average between 25 and 30 percent in most areas. We'll see
good recovery in relative humidity again tonight. Tuesday will
be a much breezier day as Hurricane Teddy passes well offshore.
The low relative humidity values...gusty winds...and mild
temperatures will likely result in an elevated fire danger.
&&
.TIDES/COASTAL FLOODING...
We will continue to be near the top of our astronomical tide
cycle over the next couple days.
Several consecutive high tide cycles may have splash-over as
large, long period swells reach the beaches. Coastal headlines
may need to be expanded down the coastline with time, perhaps
through as late as Wednesday morning.
The greatest modeled storm surge arrives Tuesday with over two
feet suggested by the ETSS model. These values will likely be
due to the large swell reaching the coast and not the wind flow.
Winds are expected offshore, out of the north during the period
which is not normally an indicator for coastal flooding. In any
case, the Tuesday tides will need to be monitored for potential
minor, with possibly pockets of moderate, coastal flooding
depending on the track of Teddy.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...High Surf Advisory until 6 PM EDT this evening for MEZ023>028.
Coastal Flood Advisory until 6 PM EDT this evening for MEZ023.
NH...High Surf Advisory until 6 PM EDT this evening for NHZ014.
Coastal Flood Advisory until 6 PM EDT this evening for NHZ014.
MARINE...Small Craft Advisory until 6 AM EDT Tuesday for ANZ150-152>154.
Gale Watch from Tuesday afternoon through late Tuesday night
for ANZ150-152-154.
&&
NEAR TERM...Casey/Schwibs
SHORT TERM...Schwibs
LONG TERM...CempaHazardous weather outlook, Sep 21, 3:03 PM EDT, 15 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 303 PM EDT Mon Sep 21 2020 MEZ023-NHZ014-221915- Coastal York-Coastal Rockingham- 303 PM EDT Mon Sep 21 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for southwest Maine and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Coastal Flood Advisory. Frost Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. Coastal Flood Watch. Fire Weather Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ025>027-221915- Sagadahoc-Lincoln-Knox- 303 PM EDT Mon Sep 21 2020 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for south central Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Frost Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. Coastal Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ024-221915- Coastal Cumberland- 303 PM EDT Mon Sep 21 2020 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for southwest Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Frost Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. Coastal Flood Watch. Fire Weather Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ028-221915- Coastal Waldo- 303 PM EDT Mon Sep 21 2020 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for south central Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ012-018>020-033-NHZ001>011-013-015-221915- Southern Oxford-Interior York-Central Interior Cumberland- Androscoggin-Interior Cumberland Highlands-Northern Coos- Southern Coos-Northern Grafton-Northern Carroll-Southern Grafton- Southern Carroll-Sullivan-Merrimack-Belknap-Strafford-Cheshire- Interior Rockingham-Western And Central Hillsborough- 303 PM EDT Mon Sep 21 2020 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for Maine, southwest Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Fire Weather Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007>009-013-014-021-022-221915- Northern Oxford-Northern Franklin-Central Somerset-Southern Franklin- Southern Somerset-Kennebec-Interior Waldo- 303 PM EDT Mon Sep 21 2020 This Hazardous Weather Outlook is for south central Maine, west central Maine and western Maine. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Dry conditions persist through the forecast period with elevated fire danger again possible on Tuesday and perhaps Wednesday as gusty winds combine with low relative humidity. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NHZ012-221915- Eastern Hillsborough- 303 PM EDT Mon Sep 21 2020 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for southern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. Fire Weather Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150-152-154-221915- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 303 PM EDT Mon Sep 21 2020 ...GALE WARNING IN EFFECT FROM NOON TUESDAY TO 8 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ151-153-221915- Penobscot Bay-Casco Bay- 303 PM EDT Mon Sep 21 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Long period swells build through Tuesday associated with Hurricane Teddy as it crosses east of the Gulf of Maine. These combined with increasing offshore winds Tuesday will lead to a period of especially rough seas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 2:48 AM EDT | Gale Watch | GYX | 13 hr | |
| Sep 21, 10:58 AM EDT | Coastal Flood Advisory | GYX | York | 7 hr |
| Sep 21, 3:16 PM EDT | Fire Weather Watch | GYX | 14 hr | |
| Sep 21, 3:21 PM EDT | Gale Warning | GYX | 38 hr | |
| Sep 21, 3:38 PM EDT | Coastal Flood Watch | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 13 hr |
Nearby
Frost Advisories in Maine, 2020Frost Advisories in New Hampshire, 2020Every frost advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.